Previous |  Up |  Next

Article

Keywords:
bounded holomorphic functions; Carathéodory functions; harmonic measure; extreme points
References:
[1] G. Adamczyk: On a generalization of the theorem of two constants. Proceedings of the 2nd International Workshop, Varna, Bulgaria 1996. Sofia: Bulgarian Academy of Sciences, Institute of Mathematics and Informatics, 1-6 (1998). MR 1667722
[2] G. Adamczyk. Z. J. Jakubowski: On relationships between selected classes of holomorphic functions satisfying certain conditions on the unit circle. Proceedings of the Workshop 4. Środowiskowa Konf. Matem. Rzeszów-Czudec. Poland. 1997. 1997, pp. 10-17.
[3] J. Fuka. Z. J. Jakubowski: On certain subclasses of bounded univalent functions. Ann. Polon. Math. 55 (1991), 109-115. MR 1141428 | Zbl 0755.30023
[4] J. Fuka Z. J. Jakubowski: A certain class of Carathéodory functions defined by conditions on the unit circle. Curreut Topics in Analytic Function Theory (H. M. Srivastava, Shigeyoshi Owa, eds.). World Sci. Publ. Company, Singapore, 1992, pp. 94-105. MR 1232431
[5] J. Fuka Z. J. Jakubowski: On extremal points of some subclasses of Carathéodory functions. Czechoslovak Academy Sci. Math. Inst., Preprint 72 (1992), 1-9. MR 1232431
[6] J. Fuka Z. J. Jakubowski: On coefficient estimates in a class of Carathéodory functions with positive real part. Proc. of the 15th Educational Conf. on Complex Analysis and Geometry, Bronislawów, Poland 11.-15. 1. 1994. Wydawnictwo Uniwersytetu Lodzkiego, Lódź, 1994, pp. 17-24.
[7] J. Fuka Z. J. Jakubowski: The problem of convexity and compactness of some class of Carathéodory functions. Proc. of the 15th Educational Conf. on Complex Analysis and Geometry, Bronisiawów, Poland 11.-15. 1. 1994. Wydawnictwo Uniwersytetu Lodzkiego, Lódź, 1994, pp. 25-30.
[8] J. Fuka Z. J. Jakubowski: On some applications of harmonic measure in the geometric theory of analytic functions. Math. Bohem. 119 (1994), 57-74. MR 1303552
[9] J. Fuka Z. J. Jakubowski: On some closure of the class $P(B,b,\alpha)$. Proc. of the 16th Educational Conf. on Compiex Analysis and Geometry, Bronisiawów, Poland. 10.-14. 1. 1995. Wydawnictwo Uniwersytetu Lodzkiego, Łódź, 1995, pp. 9-11.
[10] J. Fuka Z. J. Jakubowski: On estimates of functionals in some classes of functions with positive real part. Math. Slovaca 46 (1996), no. 2-3. 213-230. MR 1427006
[11] J. Fuka Z. J. Jakubowski: On some properties of the class $P(B,b,\alpha)$. Math. Bohem. 122 (1997), 197-220. MR 1460950
[12] J. B. Garnett: Bounded Analytic Fuuctions. Academic Press, New Vork, 1981. MR 0628971
[13] G. Szulc (Adamczyk): On some class of holomorphic functions in the unit disc, satisfying certain conditions on the unit circle. Folia Sci. Uпiv. Techn. Resoviensis, Ser. Math. and Phys. 139 (1995), 27-36. MR 1383808
Partner of
EuDML logo